MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 110870
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had water droplets generating in the pilot balloon after 24 hours of being used.The patient had a replacement of the tube.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8957619
Report Number8020889-2019-00103
Device Sequence Number2521093
Product Code BTR
UDI-Device Identifier40884521068217
UDI-Public40884521068217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110870
Device Catalogue Number110870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;